Body rashes and less beard on face

Dear doctor,

After playing outdoor games, I felt muscle fatigue, so I took evion 400 (Self-decided). After that there were a lot of red rashes on my body.when I consulted with local doctor, she said this is due to reaction of evion 400. Also I am having very less beard on the face, How to grow it. Please suggest me a treatment for body rashes and less beard.

Thanks.

 

Body rashes and less beard on face
Answered
Dermatology

Answer ( 1 )

  1. hello

    Welcome to MediMetry

    It may be due to a drug rash. you can stop taking the evion and start tab dazit twice daily for a week. this will take care of the rash.

    For beard there is nothing much to be done. each person's beard growth is different.

    You can try using am-axidil 5% lotion twice daily.

    Use it for atleast 6 months. This might improve the hair growth.

    for any further queries please feel free to contact me
    thanks